# SDR HEEA0012078

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2246Q
- Make and model: Bell 206L-1
- Aircraft serial: 45752
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8543909
- Condition: Corroded
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER HAS CORROSION IN FINS.
